# SDR N6WA20140709004

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 23,392 hours, 16,752 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING.  INSPECTED LT BLEED DUCT SYS FOR LEAKS IAW 36-10-00.  OPERATIONS CHECK COMPLIED WITH, NO DEFECTS NOTED AT THIS TIME.
